Sinus Allergy Relief

Sinus Allergy Relief. Panadol sinus pain and congestion relief Day and night | Catalog Medications. Panadol ® Breast pain and congestion relief day and night. Caplet by day: 500 mg Paracetamol / 5 mg Phenylephrine hydrochloride; Nocturnal Caplet: 500 mg Paracetamol / 5 mg Phenylephrine hydrochloride / 2 mg chlorpheniramine maleate

INFORMATION ON CONSUMER MEDICINE

Please read this information before you start using this medication.

NOTICE: This page contains answers to some questions about Panadol Breast Pain and Congestion Relief Day and Night. It does not contain all the information that is known about Panadol Sinus Pain and Congestion Relief Day and Night. You do not need the Place to talk to your doctor or pharmacist. All medications have risks and benefits. Your doctor has weighed the risk of you taking this medicine against the benefits he / she expects it will have for you. If you have any questions about the use of this medicine, consult your doctor or pharmacist

Mark or print this page, you may need to read it again.

What PANADOL SINUS PAIN AND PAIN RELIGION DIA & NIGHT CAPLET is used to

PANADOL Sinusitis and congestion relief Day and night is used for the temporary relief of the following symptoms of sinusitis:

  • Sinus headache
  • Sinus pain
  • Nasal congestion

Paracetamol is used for the rapid and effective temporary relief of pain and discomfort associated with sinus pain or headache.

Paracetamol works to stop pain messages from reaching the brain. It also acts on the brain to reduce fever.

Phenylephrine HCl works to reduce nasal congestion.

Chlorpheniramine maleate belongs to a group of medications called “antihistamines.” Antihistamines help reduce allergic symptoms by avoiding the effects of a substance called histamine. Histamine is produced by the body in response to foreign substances that the body is allergic to.

Ask your pharmacist or doctor if you have any questions about this medication.

Your pharmacist or doctor may have given it for another reason

Before taking PANADOL SINUS PAIN AND RELIEF OF CONGESTION DAY & NIGHT CAPLET

Taking too much paracetamol can cause serious damage to your liver.

When you should not take it

Do not take PANADOL SINUS PAIN AND RELIEF OF CONGESTION DAY & NIGHT CAPLET if you are allergic to:

Any medication that contains paracetamol, phenylephrine HCl, or chlorpheniramine maleate

Any of the ingredients listed at the end of this leaflet

Some of the symptoms of an allergic reaction may include:

  • breathing algae
  • humidity or difficulty breathing
  • room of the face, lips, tongue or other parts of the body
  • skin rash, itching or hives

Always read and follow the label.

Do not take PANADOL SINUS PAIN AND RELIEF OF CONGESTION DAY AND NIGHT CAPLET:

  • If you are taking any other prescription or over-the-counter medication that contains acetaminophen to treat pain, fever, symptoms of cold and flu, or to help sleep.
  • If you have high blood pressure, heart problems or are taking antidepressant medications.
  • If you have stenosing peptic ulcer, symptomatic prostatic hypertrophy, obstruction of the bladder neck, pyloroduodenal obstruction
  • If you are taking or have taken in the past 14 days, medicines called monoamine oxidase inhibitors, medicines used to treat depression
  • if you are taking other medicines for the relief of colds and flu, stuffy or stuffy nose, appetite suppressants, or stimulants Medications called amphetamines (sometimes used for attention deficit disorder), or other medicines that contain paracetamol or antihistamines (Used sometimes to treat allergy)
  • In children under 12 years of age.

The DAY capsule can cause insomnia if taken within several hours of going to bed.

Do not take this medicine after the expiration date printed on the package or if the package is broken or shows signs of tampering.

If it has expired or is damaged, return it to your pharmacist for disposal.

If you are not sure if you should start using this medicine, talk to your pharmacist or doctor.

Before you start taking

Tell your pharmacist or doctor if you have or have had any of the following medical conditions:

  • liver or kidney disease
  • high blood pressure
  • heart problems
  • diabetes
  • an overactive thyroid
  • high pressure in the eye (angle-closure glaucoma)
  • tumor of the adrenal gland (pheochromocytoma)
  • an enlarged prostate
  • occlusive vascular disease (poor blood flow or narrowing of blood vessels, for example, Raynaud’s phenomenon)
  • epilepsy
  • asthma, bronchitis or a chronic lung disorder
  • are underweight or malnourished
  • regularly drink alcohol

You may need to avoid using this product altogether or limit the amount of paracetamol you take

  • severe infection, as this may increase the risk of metabolic acidosis

The sign of metabolic acidosis includes:

  • deep, fast and difficult breathing
  • feel sick (nausea), sick (vomit)
  • loss of appetite

Contact a doctor immediately if you notice a combination of these symptoms

Ask your pharmacist or doctor about the use of this medication if you are pregnant or plan to become pregnant, or breastfeed.

This medication should not be taken if you are pregnant or breast-feeding unless your doctor has told you to.

If you have not told your pharmacist or doctor about any of the above, tell them before taking PANADOL SINUS PAIN & CONGESTION RELIEF DAY AND NIGHT CAPLET.

Sinus Allergy Relief

Using other medications

Tell your pharmacist or doctor if you are using any other medication, including any that you receive without a prescription from your pharmacy, grocery store or health food store.

Some medications and PANADOL SINUS PAIN AND RELIEF OF CONGESTION Day & Night CAPLETS can interfere with each other. These include:

  • Warfarin, a medicine used to prevent the formation of blood clots or similar drugs used to lose weight
  • Pain relievers or medications to treat anxiety, or help you sleep or relax (sedatives and hypnotics)
  • Metoclopramide, a medication used to control nausea and vomiting
  • Anti-convulsive
  • Phenytoin, a medicine used to treat epilepsy (seizures)
  • Chloramphenicol, an antibiotic used to treat ear and eye infections
  • Probenecid, medicine used to treat gout
  • Cholestramine, a medication used to reduce blood cholesterol levels
  • Sympathomimetic amines, appetite suppressants or stimulants
  • Drugs used to treat:

High blood pressure like beta blockers

Depression as the monoamine oxidase inhibitors (MAOIs)

Heart diseases such as digoxin or similar medicines

Congestion

  • Alcool
  • Drugs that contain antihistamines

Your pharmacist and doctor will have more information about these and other medicines to be careful with or avoid while using this medicine.

How to take PANADOL SINUS PAIN AND CONGESTION RELIEF DAY & NIGHT CAPLET

Follow all instructions given by your pharmacist or doctor carefully

They may differ from the information contained in this leaflet

If you do not understand the instructions in the box, ask your pharmacist or doctor for help

Do not exceed the indicated dose or dosage frequency

Always use the lowest effective dose to relieve your symptoms

When to take:

Adults and children 12 years and older

  • Take 2 days every 4 – 6 hours with water, as needed. Do not take more than 4 DAY caplets in 24 hours
  • Take 2 NIGHT caplets with water as needed, at bedtime. Do not take more than 2 NIGHT caplets in 24 hours
  • Do not take the NIGHT capsules within 6 hours of the DAY tablets

How long to take

  • Adults and children 12 years and older
    • Just take PANADOL SINUS PAIN & CONGESTION RELIGIO Day & Night CAPLETS for a few days at a time unless your doctor tells you to take it for a longer time.
  • Children from 12 to 17 years old
    • Do not take more than 48 hours except for medical advice
  • Do not use in children under 12 years

If you take too much (overdose)

  • Immediately call your doctor or the Poisons Information Center (telephone 131126 in Australia or 0800764766 in New Zealand) for advice, or go to Accident and Emergency at the nearest hospital, if you think you or anyone else may have Taken MUCH PANADOL SINUS PAIN AND DAY OF CONGESTION AND NIGHT RELEVATION. Seek medical advice immediately even if there are no signs of discomfort or poisoning due to the risk of liver failure.
  • You may need urgent medical attention
  • Taking too much paracetamol can cause a delay in serious liver damage.
  • While you are using PANADOL SINUS PAIN AND CONGESTION RELIEF DAY & NIGHT CAPLET

Things you must do:

  • Talk to your pharmacist or doctor if your symptoms do not improve.
  • Your pharmacist or doctor will evaluate your condition and decide if you should continue taking the medication.
  • Things you should not do

Children:

  • Do not administer PANADOL SINUS PAIN & CONGESTION RELIEF DAY & NIGHT CAPLETS to children under 12 years of age.
  • Children from 12 to 17 years old:
  • Do not administer PANADOL SINUS PAIN AND CONGESTION RELIEF DAY & NIGHT CAPLET for more than 48 hours unless a doctor has told you.

Adults:

  • Do not take more than a few days at a time unless your doctor tells you to.
  • Do not take more than the recommended dose unless your doctor tells you to.
  • Do not take PANADOL SINUS PAIN AND CONGESTION RELIEF DAY & NIGHT CAPLET to treat any other complaints unless your pharmacist OR the doctor tells you to do so.

Things to be careful of

  • Only drink small amounts of alcohol (beer, wine or spirits) while using PANADOL SINUS PAIN AND CONGESTION RELIEF DAY AND NIGHT CAPLET.
  • Drinking large amounts of alcohol while taking PANADOL SINUS PAIN AND CONGESTION RELIEF DAY & NIGHT CAPLET may increase the risk of liver side effects.
  • Be careful driving or operating machinery until you know how this medicine affects you. Chlorpheniramine maleate, which is in the NIGHT caplet, may cause drowsiness, dizziness or blurred vision in some people. If this happens, do not drive or use machinery.

Side Effects:

  • Tell your pharmacist or doctor as soon as possible if you do not feel well while you are using PANADOL SINUS PAIN & CONGESTION RELIEF DAY AND NIGHT CAPLET.
  • This medicine helps most people with temporary relief of the following symptoms of sinusitis: sinus headache, breast pain and nasal congestion. All medicines can have side effects. Sometimes they are serious, most of the time they are not. You may need medical attention if you get some of the side effects.
  • Do not be alarmed with the following lists of side effects.
  • These side effects are rare and you may not experience any of them.
  • Ask your pharmacist or doctor to answer any questions you may have.

If any of the following situations occur, stop using the product, inform your pharmacist or doctor immediately or go to Accident and Emergency At the nearest hospital:

  • Sortance of breathing
  • Hope or difficulty breathing
  • Sages of the face, lips, tongue, throat or other parts of the body
  • Rash, peeling, itching or hives on the skin or ulcers in the mouth
  • Unexplained embryos or hemorrhages
  • Irregular or irregular heartbeats
  • Difficulty urinating

The above list includes very serious side effects. You may need urgent medical attention or hospitalization. These side effects are very rare for low doses of this medication and when taken for a short period of time.

Tell your pharmacist or doctor if you notice something that is making you feel bad.

Other side effects not mentioned above may also occur in some people.

After using PANADOL SINUS PAIN AND RELIEF OF CONGESTION DAY & NIGHT CAPLET

Storage:

  • Keep your medication in the original container until it is time to take it.
  • Keep your medicine in a cool, dry place where the temperature stays below 30ºC.
  • Do not store PANADOL SINUS PAIN AND CONGESTION PAIN DAY AND NIGHT CAPLET or any other medication in the bathroom or near a sink
  • Do not leave it on a window sill or in a car.
  • Heat and humidity can destroy some medicines.
  • Keep it where children can not reach it.
  • A closed cabinet, at least a meter and a half above the floor, is a good place to store medicines.

Provision

  • Ask your pharmacist what to do with any medicine that is left over, or if the expiration date has passed.

Product Description:

  • It seems
    • PANADOL SINUS PAIN AND RELIEF OF CONGESTION DAY AND NIGHT CAPLET (DAY) The tablets are a white tablet in the form of capsule with flat edges
  • They are marked with a sun inside an oval on one side.
    • PANADOL PAIN AND RELIEF OF CONGESTION DAY AND NIGHT (NIGHT) The capsules are a tablet in the form of a green capsule with flat edges.
  • This medicine is available in ampoule packs of 24 capsules consisting of 16 DAYS tablets and 8 NIGHT tablets.

Ingredients:

  • PANADOL SINUS PAIN AND RELIEF OF CONGESTION DAY AND NIGHT CAPLET (DAY) The tablets contain 500 mg of paracetamol and 5 mg of phenylephrine Hydrochloride as the active ingredients.

They also contain:

  • Microcrystalline cellulose
  • Pregelatinized corn with starch
  • Starch corn
  • Talc purified
  • Stearic acid
  • sodium lauryl sulfate
  • Potassium sorbate
  • Povidone

PANADOL SINUS PAIN AND RELIEF OF CONGESTION DAY AND NIGHT CAPLET (NIGHT) The capsules contain 500 mg of paracetamol, 5 mg of phenylephrine hydrochloride and 2 mg of chlorpheniramine maleate as active ingredients.

They also contain:

  • Pregelatinized corn with starch
  • Microcrystalline cellulose
  • Starch corn
  • Talc purified
  • Stearic acid
  • Povidone
  • sodium lauryl sulfate
  • Potassium sorbate
  • Sunset yellow FCF
  • Brilliant Blue FCF

Manufacturer / Distributor

  • PANADOL SINUS PAIN AND CONGESTION RELIEF DAY & NIGHT CAPLETS are supplied in Australia and New Zealand by:
  • GlaxoSmithKline Consumer Healthcare
  • 82 Hughes Avenue,
  • Ermington NSW and Auckland, New Zealand
  • This prospectus was prepared in September 2015.
  • AUST R 167036

PANADOL is a registered trademark of the GSK group of companies or its licensor. Sinus Allergy Relief.